Alert archive / Georgia / River Flood Warnings in 2016
River Flood Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 3, 2016, 7:50 PM EST for Gwinnett County, Georgia. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 7:50 PM EST (00:50 UTC)
- Expired
- Feb 4, 2016, 3:42 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 8.49 ft at Feb 3, 2016, 9:00 PM EST.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
626
WGUS42 KFFC 040050
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EST WED FEB 3 2016
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC135-040827-
/O.NEW.KFFC.FL.W.0047.160204T0050Z-160204T0827Z/
/SWEG1.1.ER.160203T2353Z.160204T0030Z.160204T0227Z.NO/
750 PM EST WED FEB 3 2016
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Suwanee Creek near Suwanee.
* From this evening until late tonight.
* At 7 PM Wednesday the stage was 8.2 feet...and rising.
* Flood stage is 8 feet.
* Minor flooding will continue.
* At 8.0 feet...Flood Stage is reached. Minor flooding begins along
the creek upstream and downstream from the gage at U S Highway 23
or Buford Highway. Portions of the Suwanee Creek Park off of
Suwanee Creek Trail begin to flood to Martin Farm Road. This will
also include areas behind the Suwanee Elementary School and the
George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$4 follow-up statements
568
WGUS82 KFFC 040052
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EST WED FEB 3 2016
...The Flood Warning continues for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-041452-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-160204T1829Z/
/SWEG1.1.ER.160203T2353Z.160204T0900Z.160204T1229Z.NO/
752 PM EST WED FEB 3 2016
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Suwanee Creek near Suwanee.
* Until Thursday afternoon.
* At 7 PM Wednesday the stage was 8.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 8.4 feet by tonight. The
river will fall below flood stage tomorrow morning.
* At 8 feet...Flood Stage is reached. Minor flooding begins along
the creek upstream and downstream from the gage at U S Highway 23
or Buford Highway. Portions of the Suwanee Creek Park off of
Suwanee Creek Trail begin to flood to Martin Farm Road. This will
also include areas behind the Suwanee Elementary School and the
George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$138
WGUS82 KFFC 040321
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 PM EST WED FEB 3 2016
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-041721-
/O.CON.KFFC.FL.W.0047.000000T0000Z-160204T1829Z/
/SWEG1.1.ER.160203T2353Z.160204T0230Z.160204T1229Z.NO/
1021 PM EST WED FEB 3 2016
The Flood Warning continues for
The Suwanee Creek near Suwanee.
* Until Thursday afternoon.
* At 10 PM Wednesday the stage was 8.5 feet...and steady.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue to fall to below flood stage by tomorrow
morning.
* At 8 feet...Flood Stage is reached. Minor flooding begins along
the creek upstream and downstream from the gage at U S Highway 23
or Buford Highway. Portions of the Suwanee Creek Park off of
Suwanee Creek Trail begin to flood to Martin Farm Road. This will
also include areas behind the Suwanee Elementary School and the
George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$
GAC021-153-169-207-289-041720-
/O.EXT.KFFC.FL.W.0041.160205T1549Z-160207T1108Z/
/MACG1.1.ER.160205T1549Z.160206T0600Z.160207T0508Z.NO/
1021 PM EST WED FEB 3 2016
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Ocmulgee River near Macon.
* From late Friday morning until Sunday morning.
* At 10 PM Wednesday the stage was 13.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by late Friday morning and
continue to rise to near 19.6 feet by early Saturday morning. The
river will fall below flood stage by early Sunday morning.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-041720-
/O.EXT.KFFC.FL.W.0042.160204T1900Z-160206T0600Z/
/PNFG1.1.ER.160204T1900Z.160205T1200Z.160206T0000Z.NO/
1021 PM EST WED FEB 3 2016
...Flood Warning extended until late Friday night...The Flood Warning
continues for
The Oconee River near Penfield.
* From tomorrow early afternoon until late Friday night.
* At 10 PM Wednesday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and
continue to rise to near 14.2 feet by Friday morning. The river will
fall below flood stage by Friday evening.
* At 15 feet...Minor flooding continues to expand into fields...
woodlands and pastures...mainly on the right bank of the river...
upstream and downstream from the gage on the Georgia Highway 15
bridge.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-041720-
/O.EXT.KFFC.FL.W.0043.160205T1200Z-000000T0000Z/
/OCNG1.1.ER.160205T1200Z.160208T0600Z.000000T0000Z.NO/
1021 PM EST WED FEB 3 2016
...Flood Warning extended until further notice...The Flood Warning
continues for
The Oconee River near Oconee.
* From Friday morning until further notice.
* At 10 PM Wednesday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Friday morning and continue
to rise to near 18.9 feet by early Monday morning.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$276
WGUS82 KFFC 040330
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EST WED FEB 3 2016
...The Flood Warning continues for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-041730-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-160204T2125Z/
/SWEG1.1.ER.160203T2353Z.160204T0600Z.160204T1525Z.NO/
1030 PM EST WED FEB 3 2016
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Suwanee Creek near Suwanee.
* Until Thursday afternoon.
* At 10 PM Wednesday the stage was 8.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 8 feet.
* The river will continue rising to near 8.8 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow late
morning.
* At 9 feet...Minor flooding expands along the creek upstream and
downstream from the gage at U S Highway 23 or Buford Highway. Most
of the Suwanee Creek Greenway and trails are flooded from the
Suwanee Creek Park to George Pierce Park. The minor flooding will
also begin to affect portions of the playground area behind the
Suwanee Elementary School.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$228
WGUS82 KFFC 040842
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 AM EST THU FEB 4 2016
...The Flood Warning is cancelled for the following rivers in
Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-040912-
/O.CAN.KFFC.FL.W.0047.000000T0000Z-160204T2125Z/
/SWEG1.1.ER.160203T2353Z.160204T0230Z.160204T0615Z.NO/
342 AM EST THU FEB 4 2016
The Flood Warning is cancelled for
The Suwanee Creek near Suwanee.
* This takes affect immediately.
* At 315 AM Thursday the stage was 7.3 feet...and
falling quickly.
* Flood stage is 8.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 3, 7:31 PM EST, 19 minutes earlier.
Area forecast discussion, Feb 3, 7:31 PM EST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EST WED FEB 3 2016 .EVENING UPDATE... THE HEAVIER SHOWERS ARE BEGINNING TO PUSH SOUTH AND EAST OF THE AREA. HAVE TRIMMED A FEW OF THE WESTERN COUNTIES FROM THE FLASH FLOOD WATCH AND IF THE DIMINISHING TREND CONTINUES... EXPECT TO TRIM MORE THROUGH THE EVENING. THE REMAINING WATCH AREA HAS RECEIVED 2 TO 3 INCHES OF RAIN... WITH LIGHT TO OCCASIONAL MODERATE RAINS EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS. THEREFORE... MINOR FLOOD PROBLEMS IS STILL THE MAIN CONCERN OVER THE WATCH AREA THIS EVENING. THE THUNDERSTORM THREAT HAS GREATLY DIMINISHED... AND SEVERE OR STRONG STORMS ARE NOT EXPECTED. /39 .PREV DISCUSSIONS... /ISSUED 303 PM EST WED FEB 3 2016/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... AREA OF RAIN AND SCATTERED THUNDERSTORMS PUSHING THROUGH CENTRAL AND SOUTHERN GA THIS AFTERNOON. LOOKS LIKE THE ACTUAL SURFACE FRONT IS JUST TO OUR WEST WITH DEW POINTS STARTING TO FALL ACROSS THE NORTHWEST CORNER OF THE STATE. A FEW STRONG WITH ISOLATED SEVERE STORMS ARE POSSIBLE ALONG THE LEADING EDGE OF THE RAIN AREA IN CENTRAL GA THIS AFTERNOON AND EVENING. SOME HEAVY RAIN AMOUNTS ARE STILL POSSIBLE IN THE AREA SOUTH OF COLUMBUS TO MACON TO SANDERSVILLE AND THE FLASH FLOOD WATCH WILL CONTINUE FOR THAT AREA. OTHERWISE NO SIGNIFICANT ADDITIONAL AMOUNTS ARE EXPECTED FOR THE REMAINDER OF THE WATCH AREA...SO IT HAS BEEN CANCELLED. THE SURFACE FRONT SEEMS TO STALL ACROSS PORTIONS OF CENTRAL GA INTO THURSDAY AS THE UPPER FLOW REMAINS SOUTHWEST. HAVE CONTINUED WITH POPS GENERALLY ATLANTA TO ATHENS AND SOUTH THROUGH THE NIGHT AND SLOWLY DIMINISHING DURING THE DAY THURSDAY. UPPER TROUGH COMES THROUGH THURSDAY NIGHT AND ALL RAIN SHOULD HAVE PUSHED EAST OF THE FORECAST AREA BY 06Z FRIDAY. HAVE LEFT A MENTION OF THUNDER FOR MOST OF CENTRAL THROUGH TOMORROW AFTERNOON ALTHOUGH INSTABILITY IS LIMITED. GUIDANCE TEMPERATURES LOOK REASONABLE. 41 41 LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LAST OF THE RAIN CHANCES LOOKS TO EXIT THE SE CWA TO START THE THURSDAY NIGHT PERIOD ALTHOUGH THE NAM IS SLOWER WITH THIS THAN THE GFS OR EUROPEAN. DRY FORECAST UNTIL SATURDAY WHEN AN UPPER TROUGH APPROACHES AND SPREADS MAINLY SMALL SHOWER CHANCES ACROSS CENTRAL GA INTO SUNDAY. THE PROBLEM THEN BECOMES ANOTHER UPPER LOW/TROUGH DEVELOPS OVER THE MID U.S. AND SPREADS MOISTURE ACROSS THE AREA WITH A RELATIVELY COLD AIRMASS IN PLACE STARTING MONDAY. THE AIRMASS GETS REINFORCED BY A COLD FRONT MONDAY INTO TUESDAY. A MIX OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE THROUGH THIS PERIOD AND THE OVERALL TRENDS WILL HAVE TO BE WATCHED OVER THE COMING DAYS AS TO HOW COLD... TIMING AND ANY SIGNIFICANT SNOW AMOUNTS. TEMPERATURES STARTING BELOW NORMAL THIS PERIOD AND RANGING NEAR TO BELOW NORMAL THROUGH TUESDAY. BDL/01 && .AVIATION... 00Z UPDATE... /ISSUED AT 641 PM EST WED FEB 3 2016/ RAINS HAVE PUSHED SOUTH OF THE ATLANTA AIRPORTS AND IS PUSHING EAST OF AHN AND CSG AT THIS TIME. MCN WILL BE IN THE RAIN SHIELD FOR ANOTHER FEW HOURS. NO THUNDER IS EXPECTED AT ANY TAF SITE. VFR MID TO HIGH LEVEL CIGS WILL PREVAIL AT ALL TAF SITES THROUGH THU MORNING... BUT SHOULD SCT BY 17-18Z THU AT ATL. WNW WINDS AROUND 6 TO 8KTS WILL PREVAIL THIS EVENING... THEN INCREASE FROM THE NW AROUND 8-10KTS BY 05-06Z THU. NW WINDS BECOME GUSTY BY 15Z THU AND GUST INTO THU EVENING. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 44 58 31 52 / 30 20 0 0 ATLANTA 41 53 30 50 / 20 10 0 0 BLAIRSVILLE 35 49 25 47 / 10 5 0 0 CARTERSVILLE 37 52 27 49 / 10 5 0 0 COLUMBUS 44 56 31 53 / 30 20 0 0 GAINESVILLE 41 54 30 50 / 20 10 0 0 MACON 48 56 32 54 / 70 20 5 0 ROME 36 52 27 49 / 10 5 0 0 PEACHTREE CITY 40 54 28 51 / 20 10 0 0 VIDALIA 54 58 37 56 / 100 80 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...41/39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Feb 3, 4:48 PM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EST WED FEB 3 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 448 PM EST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA... SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS PARTS OF CENTRAL GEORGIA THROUGH THE EVENING. LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT... BUT STRONG WINDS WILL ALSO BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. MINOR FLOODING IN LOW LYING AREAS WILL BE POSSIBLE... AS WELL AS IN POOR DRAINAGE SPOTS. THE GREATEST STORM AND FLOOD THREAT WILL BE GENERALLY ALONG AND SOUTH OF A LINE FROM CORDELE TO MACON TO LOUISVILLE. THIS THREAT WILL GREATLY DIMINISH BEFORE MIDNIGHT... ALTHOUGH SCATTERED SHOWERS MAY LINGER OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WE WILL BE WATCHING SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH THE AREA WITH THE THREAT FOR MIXED WINTER WEATHER FOR NORTHERN PORTIONS OF THE AREA. THESE WILL NEED TO BE WATCHED CLOSELY IN THE COMING DAYS AND REFINED AS THE SYSTEMS APPROACH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 3, 2:35 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST WED FEB 3 2016
GAZ074-076-084>086-096>098-104>112-032000-
JOHNSON GA-DODGE GA-WILKINSON GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-
EMANUEL GA-JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-SUMTER GA-TREUTLEN GA-CRISP GA-DOOLY GA-
235 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...SOUTHEASTERN
WILKINSON...NORTHWESTERN MONTGOMERY...LAURENS...NORTHWESTERN
TELFAIR...EMANUEL...JEFFERSON...WILCOX...PULASKI...NORTHWESTERN
WHEELER...BLECKLEY...SOUTHEASTERN WASHINGTON...SOUTHEASTERN SUMTER...
TREUTLEN...CRISP AND SOUTHEASTERN DOOLY COUNTIES UNTIL 300 PM EST...
AT 235 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTH OF HEPHZIBAH TO NEAR TURNER CITY...AND MOVING EAST AT 40
MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...VIENNA...SOPERTON...ABBEVILLE...LOUISVILLE...
WRIGHTSVILLE...HELENA...EAST DUBLIN...WADLEY...DAVISBORO...CHESTER...
ROCHELLE...MILAN AND ADRIAN.
LAT...LON 3185 8394 3191 8392 3192 8410 3326 8225
3284 8232 3281 8215 3269 8209 3185 8319
3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1935Z 255DEG 36KT 3318 8215 3167 8410Special weather statement, Feb 3, 3:06 PM EST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EST WED FEB 3 2016
GAZ074-076-085-086-096>098-105>112-032030-
JOHNSON GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-TREUTLEN GA-CRISP GA-DOOLY GA-
306 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...NORTHERN
MONTGOMERY...LAURENS...NORTHWESTERN TELFAIR...EMANUEL...SOUTHEASTERN
JEFFERSON...WILCOX...PULASKI...NORTHERN WHEELER...BLECKLEY...
SOUTHEASTERN WASHINGTON...TREUTLEN...CRISP AND SOUTHEASTERN DOOLY
COUNTIES UNTIL 330 PM EST...
AT 306 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 8
MILES NORTH OF WAYNESBORO TO NEAR BACONTON...AND MOVING SOUTHEAST AT
80 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...SOPERTON...ABBEVILLE...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...CHESTER...
ROCHELLE...GLENWOOD AND MILAN.
LAT...LON 3182 8315 3185 8318 3185 8361 3180 8361
3180 8380 3185 8394 3192 8392 3250 8338
3296 8228 3284 8232 3281 8215 3266 8208
3261 8201
TIME...MOT...LOC 2006Z 305DEG 69KT 3321 8198 3144 8419Special weather statement, Feb 3, 3:32 PM EST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EST WED FEB 3 2016
GAZ074-076-085-086-096>098-105>113-032130-
JOHNSON GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-TOOMBS GA-TREUTLEN GA-CRISP GA-DOOLY GA-
332 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...MONTGOMERY...
LAURENS...TELFAIR...EMANUEL...SOUTHEASTERN JEFFERSON...WILCOX...
PULASKI...WHEELER...BLECKLEY...SOUTHEASTERN WASHINGTON...TOOMBS...
TREUTLEN...CRISP AND SOUTHEASTERN DOOLY COUNTIES UNTIL 430 PM EST...
AT 332 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTH OF WAYNESBORO TO NEAR CADWELL TO NEAR PUTNEY...AND MOVING
EAST AT 85 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...LYONS...SOPERTON...ABBEVILLE...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...VIDALIA...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...
CHESTER AND LUMBER CITY.
LAT...LON 3178 8303 3185 8318 3185 8361 3180 8361
3180 8378 3185 8394 3254 8320 3298 8228
3284 8232 3281 8215 3266 8208 3261 8200
3254 8203 3256 8208 3252 8215 3235 8225
3223 8221 3197 8245 3192 8268 3178 8286
TIME...MOT...LOC 2032Z 247DEG 72KT 3319 8199 3238 8306 3149 8407Special weather statement, Feb 3, 4:37 PM EST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EST WED FEB 3 2016
GAZ076-085-086-097-098-108>113-032215-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-
TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-WILCOX GA-
437 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON...WHEELER...
SOUTHEASTERN DODGE...MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...
TREUTLEN...TELFAIR...EMANUEL...SOUTHEASTERN JEFFERSON AND
SOUTHEASTERN WILCOX COUNTIES UNTIL 515 PM EST...
AT 437 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR MIDVILLE TO NEAR MYSTIC...AND MOVING WEST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
MILAN...ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...RHINE AND
SCOTLAND.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3216 8218 3191 8223 3197 8244 3196 8257
3178 8289 3178 8303 3185 8318 3186 8339
3292 8237 3291 8228 3284 8232 3281 8215
3266 8208 3260 8200
TIME...MOT...LOC 2137Z 094DEG 34KT 3287 8224 3159 8340Special weather statement, Feb 3, 4:47 PM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EST WED FEB 3 2016
GAZ076-085-086-097-098-110>113-032230-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-JEFFERSON GA-
447 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...WHEELER...
MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...TREUTLEN...TELFAIR...
EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 530 PM EST...
AT 447 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTH OF MIDVILLE TO NEAR FITZGERALD...AND MOVING EAST AT 35
MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...SCOTLAND...HIGGSTON
AND MIDVILLE.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3217 8218 3191 8223 3197 8248 3192 8268
3178 8289 3181 8313 3299 8231 3293 8227
3284 8232 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2147Z 270DEG 30KT 3293 8223 3171 8316Special weather statement, Feb 3, 5:59 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EST WED FEB 3 2016
GAZ083>086-095>098-105>113-032315-
JOHNSON GA-DODGE GA-WILKINSON GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-
EMANUEL GA-WILCOX GA-HOUSTON GA-PULASKI GA-WHEELER GA-TWIGGS GA-
BLECKLEY GA-TOOMBS GA-TREUTLEN GA-CRISP GA-DOOLY GA-
559 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...SOUTHERN
WILKINSON...MONTGOMERY...LAURENS...TELFAIR...EMANUEL...WILCOX...
SOUTHEASTERN HOUSTON...PULASKI...WHEELER...SOUTHEASTERN TWIGGS...
BLECKLEY...TOOMBS...TREUTLEN...CRISP AND EASTERN DOOLY COUNTIES UNTIL
615 PM EST...
AT 549 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ROCKY FORD TO NEAR SNIPESVILLE...AND MOVING EAST AT 15 MPH. THIS
LINE OF STORMS IS PRODUCING GUSTY WINDS AND HEAVY RAINFALL. FURTHER
WEST...LIGHT TO MODERATE RAINFALL WILL CONTINUE TO FALL FOR THE NEXT
HOUR OR TWO.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS...ALONG DITCHES AND NEAR POORLY DRAINED AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...LYONS...VIENNA...SOPERTON...ABBEVILLE...ALAMO...MOUNT
VERNON...WRIGHTSVILLE...JEFFERSONVILLE...VIDALIA...HELENA...EAST
DUBLIN...TWIN CITY AND CHESTER.
LOCATIONS BEHIND THE INITIAL LINE OF STORMS SUCH AS CORDELE...ROCHELLE...
EASTMAN...DUBLIN...SOPTERTON AND TOWNS CAN EXPECT CONTINUED PONDING OF
WATER IN LOW LYING AREAS AS THE LIGHT TO OCCASIONALLY MODERATE RAINFALL
CONTINUES THROUGH 8 PM.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3216 8218 3191 8223 3197 8244 3196 8257
3178 8289 3178 8300 3185 8318 3185 8361
3180 8361 3180 8379 3185 8394 3198 8394
3274 8329 3271 8210 3261 8200
TIME...MOT...LOC 2249Z 253DEG 12KT 3269 8182 3178 8272The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 10:38 PM EST | River Flood Warning | FFC | Fayette | 24 hr |
| Feb 4, 12:08 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 6 hr |
| Feb 4, 12:11 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 23 hr |
| Feb 4, 1:43 PM EST | River Flood Warning | FFC | Pulaski | 31 hr |
Nearby
River Flood Warnings in Georgia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.